Transferring fourier multipliers from S2p-1 to Hp-1

A. H. Dooley*, S. K. Gupta

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We prove versions of de Leeuw's Theorems for the contraction of S2p-1 to H-1.

Original languageEnglish
Pages (from-to)657-677
Number of pages21
JournalIllinois Journal of Mathematics
Issue number3
Publication statusPublished - 2002

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Transferring fourier multipliers from S2p-1 to Hp-1'. Together they form a unique fingerprint.

Cite this